RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 3(339), Pages 179–180 (Mi umn411)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The asymptotics of drift and entropy for a random walk on groups

A. Ershler (Dyubina)a

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm411

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:3, 580–581

Bibliographic databases:

MSC: Primary 60B15; Secondary 60J10
Accepted: 29.03.2001

Citation: A. Ershler (Dyubina), “The asymptotics of drift and entropy for a random walk on groups”, Uspekhi Mat. Nauk, 56:3(339) (2001), 179–180; Russian Math. Surveys, 56:3 (2001), 580–581

Citation in format AMSBIB
\Bibitem{Ers01}
\by A.~Ershler (Dyubina)
\paper The asymptotics of drift and entropy for a~random walk on groups
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 3(339)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn411}
\crossref{https://doi.org/10.4213/rm411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1859741}
\zmath{https://zbmath.org/?q=an:1026.60004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..580E}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 3
\pages 580--581
\crossref{https://doi.org/10.1070/RM2001v056n03ABEH000411}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172123200009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035605182}


Linking options:
  • http://mi.mathnet.ru/eng/umn411
  • https://doi.org/10.4213/rm411
  • http://mi.mathnet.ru/eng/umn/v56/i3/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Revelle D., “Rate of escape of random walks on wreath products and related groups”, Ann. Probab., 31:4 (2003), 1917–1934  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Erschler A., “On drift and entropy growth for random walks on groups”, Ann. Probab., 31:3 (2003), 1193–1204  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Erschler A., “On isoperimetric profiles of finitely generated groups”, Geom. Dedicata, 100:1 (2003), 157–171  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Erschler A., “Liouville property for groups and manifolds”, Invent. Math., 155:1 (2004), 55–80  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Erschler A., “Boundary behavior for groups of subexponential growth”, Ann. of Math. (2), 160:3 (2004), 1183–1210  crossref  mathscinet  isi  elib  scopus  scopus
    6. Erschler A., “Critical constants for recurrence of random walks on $G$-spaces”, Ann. Inst. Fourier (Grenoble), 55:2 (2005), 493–509  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Björklund M., “Central Limit Theorems for Gromov Hyperbolic Groups”, J Theoret. Probab., 2009  crossref  mathscinet  isi  scopus  scopus
    8. Haissinsky P. Mathieu P. Mueller S., “Renewal Theory For Random Walks on Surface Groups”, Ergod. Theory Dyn. Syst., 38:1 (2018), 155–179  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:245
    Full text:100
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019